MathSciNet Relay Station
MathSciNet bibliographic data
MR483534 (80m:57012) 57P10
Hausmann, Jean-Claude Manifolds with a given homology and fundamental group. Comment. Math. Helv. 53 (1978), no. 1, 113–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement